# SDR DXTA2021111551830

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N206QS
- Make and model: Cndair CL600*
- Aircraft serial: 6055
- Aircraft time: 5,230 hours, 2,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 2R495730011
- Part serial: NSN
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

MAIN DOOR MOTOR: MAIN DOOR MOTOR SEEMS TO BE JAMMED AND CABLE BOUND INSIDE MOTOR. DOOR IS PARTIALLY STUCK OPEN. HAVE TO EXIT THROUGH BAGGAGE DOOR. SEE ATTACHED PHOTO. // SIGNOFF // AFTER VISUAL INSPECTION WE FOUND THE DOOR CABLE HAD COME OFF THE MED MOTOR PULLEY INSIDE THE DOOR. WE SUPPORTED THE DOOR AND REMOVED THE MED CABLE FROM THE AIRFRAME AND GAINED ACCESS AS
REQUIRED FOR THE DOOR MOTOR. WE FOUND THE DOOR CABLE BOUND UP AROUND THE MED MOTOR SHAFT WITH SEVERAL KINKS AND BROKEN STRANDS. WE THEN REMOVED THE SERVICEABLE MED MOTOR FOR INSPECTION OF DAMAGE AND FOUND ONLY THE CABLE NEEDING TO BE REPLACED. REMOVED DAMAGED CABLE PN:2R49573001-1 SN: N/A AND REPLACED WITH A NEW CONDITION CABLE PN:2R49573001-1 SN: N/A IAW CL650 AMM 52-
11-22 ON THE BENCH THEN INSTALLED THE EXISTING SERVICEABLE DOOR MOTOR AND ROUTED THE CABLE IAW CL650 AMM 52-11-19. PERFORMED DOOR OPERATIONAL CHECKS IAW CL650 AMM 52-11-19 AND NO DEFECTS WERE NOTED.
